Persönlicher Status und Werkzeuge

Home Publications
Integral invariants for shape matching (bibtex) [pdf]
@string{pami="IEEE Transactions on Pattern Analysis and Machine Intelligence"}
@ARTICLE{Manay-et-al-06,
  author = {S. Manay and D. Cremers and B.-W. Hong and A. Yezzi and S. Soatto},
  title = {Integral invariants for shape matching},
  journal = pami,
  year = {2006},
  month = oct,
  volume = {28},
  number = {10},
  pages = {1602--1618},
  keywords = {shape},
  topic = {Shape, Correspondence},
  titleurl = {manay_et_al_pami06.pdf},
}
Powered by bibtexbrowser
Export as PDF or BIB
Back to Publications
Last edited 06.03.2015 08:56 by Quirin Lohr